# SDR SWIA2020072951535

- Difficulty date: July 6, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280 FLOOR BEAM LBL12 OUTBOARD ANGLE CRACKED    (C-CHECK) RO 7/25/2020     INSTALLED NEW L/H LBL 12 ANGLE COMMON TO F.S. 280.00 REF: CRJ-700 S.R.M.,  DWG. COMPLIED WITH SKYWEST TASK CARD
